Alert archive / Kansas / Red Flag Warnings in 2011
Red Flag Warning 35, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Oct 3, 2011, 3:01 PM CDT for 9 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2011, 3:01 PM CDT (20:01 UTC)
- Expired
- Oct 3, 2011, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736 WWUS83 KGLD 032001 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 201 PM MDT MON OCT 3 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON... .SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TUESDAY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY DRY FUELS AND RELATIVE HUMIDITY VALUES AS LOW AS 14 PERCENT. ANY FIRES THAT START WILL SPREAD VERY QUICKLY. COZ253-254-KSZ013>016-027>029-041-042-040015- /O.NEW.KGLD.FW.W.0035.111003T2001Z-111004T0000Z/ /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE- LOGAN-GOVE-GREELEY-WICHITA- 201 PM MDT MON OCT 3 2011 /301 PM CDT MON OCT 3 2011/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029...041...042...253 AND 254... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029... 041...042...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ252-KSZ001>004-NEZ079>081-040015- /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK- RED WILLOW- 201 PM MDT MON OCT 3 2011 /301 PM CDT MON OCT 3 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...079...080...081 AND 252... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TUESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
216 WWUS83 KGLD 032003 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 203 PM MDT MON OCT 3 2011 ...CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING THIS AFTERNOON ALONG AND SOUTH OF INTERSTATE 70... COZ253-254-KSZ013>016-027>029-041-042-040000- /O.CON.KGLD.FW.W.0035.000000T0000Z-111004T0000Z/ /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE- LOGAN-GOVE-GREELEY-WICHITA- 203 PM MDT MON OCT 3 2011 /303 PM CDT MON OCT 3 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029...041...042... 253 AND 254... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029... 041...042...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ252-KSZ001>004-NEZ079>081-040000- /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK- RED WILLOW- 203 PM MDT MON OCT 3 2011 /303 PM CDT MON OCT 3 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...079...080...081 AND 252... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TUESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
509 WWUS83 KGLD 040003 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 603 PM MDT MON OCT 3 2011 COZ253-254-KSZ013>016-027>029-041-042-040815- /O.EXP.KGLD.FW.W.0035.000000T0000Z-111004T0000Z/ /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE- LOGAN-GOVE-GREELEY-WICHITA- 603 PM MDT MON OCT 3 2011 /703 PM CDT MON OCT 3 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029... 041...042...253 AND 254... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...015...016...027...028...029...041...042...253 AND 254... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252-KSZ001>004-NEZ079>081-040815- /O.CON.KGLD.FW.A.0025.111004T1800Z-111005T0100Z/ YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK- RED WILLOW- 603 PM MDT MON OCT 3 2011 /703 PM CDT MON OCT 3 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...079...080...081 AND 252... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS... LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Oct 3, 12:49 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Oct 3, 12:49 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1149 AM MDT MON OCT 3 2011
.DISCUSSION...
200 AM MDT MON OCT 3 2011
UPPER RIDGE AXIS CURRENTLY OVER THE AREA WILL SLOWLY MOVE EAST AS
A LARGE UPPER LEVEL TROUGH MOVES ASHORE THEN INTO INTO THE WESTERN
1/3 OF THE COUNTRY WEDNESDAY. AFTER HIGH TEMPERATURES IN THE MID
80S TO LOW 90S TODAY EXPECT SLIGHTLY COOLER TEMPERATURES TUESDAY
AND NOTICEABLY COOLER READINGS WEDNESDAY WHERE MID 80S TO LOW 80S
EXPECTED UNDER INCREASING CLOUDINESS.
THERE ARE STILL DIFFERENCES IN THE HANDLING OF THE MOISTURE AND
INSTABILITY FIELDS WHICH MAKES THE PRECIPITATION FORECAST
DIFFICULT AND OF LOW CONFIDENCE. I DID ADD SOME SLIGHT CHANCE POPS
ACROSS THE EASTERN 1/3-1/2 OF THE AREA WEDNESDAY AFTERNOON AND
EVENING AS A DISTURBANCE AND INCREASE IN MOISTURE MOVE ACROSS THE
AREA FROM THE SOUTHWEST.
BREEZY TO WINDY SOUTHERLY WINDS EXPECTED TUESDAY AFTERNOON AND
AGAIN WEDNESDAY AFTERNOON. CANNOT RULE OUT THE NEED FOR A WIND
ADVISORY AS LOCAL WIND GUST PROGRAM SUGGESTING GUSTS APPROACHING
45 MPH TUESDAY AFTERNOON.
THURSDAY...00Z GFS/ECMWF/GEM ALL SUGGESTING CLOSED UPPER LOW TO
MOVE INTO THE SALT LAKE CITY AREA BY 00Z FRIDAY THEN INTO
SOUTHWEST WYOMING BY 12Z FRIDAY. MID LEVEL DRY SLOT SHOULD PREVENT
ANY PRECIPITATION DURING THE DAY AND MOST LIKELY DURING THE NIGHT.
I DID PULL THE POPS FOR THE DAYTIME PERIOD AND LEFT THEM ALONE
OVERNIGHT...FOR NOW. 850 TEMPERATURES SUPPORT HIGHS WARMER THEN
CURRENTLY EXPECTED...ADD TO THAT A BIT MORE SUN THEN PREVIOUSLY
EXPECTED WENT AHEAD AND WARMED HIGHS UP INTO THE LOW TO MID 80S AS
A START. COULD BE WARMER IF CURRENT ADVERTISED 850 TEMPS VERIFY.
CONTINUED WINDY WITH A NEED FOR WINDY ADVISORY POSSIBLE.
FRIDAY...BEST CHANCE FOR PRECIPITATION GENERALLY EAST OF THE CO/KS
BORDER SO ADJUSTED ACCORDINGLY. VERY FEW OTHER CHANGES MADE GIVEN
DECREASING CONFIDENCE IN VARYING MODEL SOLUTIONS REGARDING THE
HANDLING OF THE UPPER LOW AND ITS ASSOCIATED TROUGH.
SATURDAY-SUNDAY...NO CHANGES MADE.
007
&&
.AVIATION...
1132 AM MDT MON OCT 3 2011
FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
AS SURFACE TROUGH STRENGTHENS ACROSS EASTERN CO...LIGHT WINDS
WILL BECOME BREEZY WITH A FEW GUSTS BY 20-21Z THIS AFTERNOON AT KGLD.
KMCK IS EXPECTED TO STAY BELOW 12KT. WINDS WILL DECREASE OVERNIGHT
AS GRADIENT RELAXES SLIGHTLY.
PMM
&&
.FIRE WEATHER...
200 AM MDT MON OCT 3 2011
TODAY...WILL BE CANCELING THE FIRE WEATHER WATCH. RH VALUES ARE
CLOSE TO THRESHOLDS (15 PERCENT) BUT WINDS APPEAR TO BE SLIGHTLY
BELOW THRESHOLDS WITH GUSTS OF 25 MPH NOT EXPECTED. WILL HAVE TO
WATCH THE 21Z-23Z TIMEFRAME AS THIS WOULD BE THE BEST CHANCE OF
REACHING CRITERIA FOR A WARNING.
TUESDAY...WILL BE ISSUING A FIRE WEATHER WATCH FOR THE ENTIRE
FORECAST AREA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
MPH EXPECTED. STRONGEST WINDS GENERALLY EAST OF THE CO/KS BORDER.
RH VALUES EXPECTED TO DROP INTO THE 15 TO 20 PERCENT RANGE.
WEDNESDAY...IT WILL BE BREEZY TO WINDY ONCE AGAIN BUT RH VALUES
ARE EXPECTED TO INCREASE INTO THE 25 TO 35 PERCENT RANGE.
THEREFORE...FIRE WEATHER HIGHLITES NOT EXPECTED.
007
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR KSZ001>004-013>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NEZ079>081.
CO...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR COZ252>254.
&&Hazardous weather outlook, Oct 3, 11:31 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1031 AM MDT MON OCT 3 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1031 AM MDT MON OCT 3 2011 /1131 AM CDT MON OCT 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FOR THE TRI-STATE AREA TUESDAY FROM NOON MDT (1 PM CDT) THROUGH 7 PM MDT (8 PM CDT). STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL COMBINE WITH VERY LOW RELATIVE HUMIDITY TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY MAY ALSO BE NEEDED. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING EAST OF THE COLORADO AND KANSAS BORDER. SEVERE WEATHER IS NOT EXPECTED. UNSETTLED WEATHER WILL SPREAD ACROSS THE AREA THURSDAY NIGHT THROUGH SUNDAY AS A POWERFUL UPPER LEVEL STORM SYSTEM SLOWLY MOVES TOWARD THE AREA. THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD WITH THE BEST CHANCES ON FRIDAY AND SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AS THIS SYSTEM PASSES AND THOSE WITH OUTDOOR PLANS SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 4:30 AM CDT | Fire Weather Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 24 hr |
Nearby
Red Flag Warnings in Kansas, 2011Red Flag Warnings in Colorado, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.